# SDR REXA2021032400119

- Difficulty date: February 4, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 25,056 hours, 25,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 333 FRAME HAS CORROSION ON FWD SIDE AT STGR 26L. FLOOR BOARD SUPPORT FOUND TO BE OUT OF LIMITS.	" REMOVED CORROSION IAW CRJ 200 SRM 51-21-06 FOUND TO BE WITHIN LIMITS IAW CRJ 200 SRM 53-00-00 REAPPLIED TOPCOAT PER SRM 51-21-11 51-25-06 AND 51-25-16. REMOVED AND REPLACED FRAME IAW CRJ 200 SRM 51-42-04

"
